# SDR HEEA202401110001

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 12,608 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 07113111321
- Part serial: UNK
- Condition: Inoperative
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

# SERVO SYSTEM LIGHT ILLUMINATED IN CRUISE FLIGHT. FOLLOWED EMERGENCY PROCEDURE CHECK LIST. HYDRAULIC PRESSURE REMAINED IN GREEN. NO BINDING IN CONTROL. SLOWED TO 125 KNOTS. LOWERED LANDING GEAR. NO FUTHER ISSUE.
